# SDR UPS05444193

- Difficulty date: March 9, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60080IN
- Condition: Chafed
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C VERTICAL FIN LT LWR EDGE FWD SECTION FX SKIN CHAFING MARK FOUND WITH 2 LOCATIONS CHAFE BLEND OUT EXCEED EO LIMIT.  CHAFE BLEND OUT DEPTH 0.025 & 0.022 INCH.  SKIN REPAIRED AT BS 2310-2360 STR 3L AREA AS PER SRM 53-30-03 FIG 1 & BS 2360 - 2380 STR 3L AREA AS PER SRM 53-30-03 FIG 1A.
